# SDR CALA9801921

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: BACC45FT1212S
- Condition: Shorted
- Location: Cabin
- Component: Aeroflite
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE FOUND THE CANNON PLUG SHORTED AT POWER SUPPLY.  THE PLUG WAS REPLACED AND EXIT LIGHT OPERATION WAS RESTORED.
